# SDR 2012FA0000651

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: General aviation
- Aircraft: N441QS
- Make and model: Gulstm GIV
- Aircraft serial: 1341
- Aircraft time: 11,724 hours, 5,908 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1159WM2002331
- Part serial: 1341
- Condition: Corroded
- Location: Zone 500
- Part time: 11,724 hours, 5,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPONSON RIB TRUNNION HAS CORROSION IN FORWARD AND AFT LUG, REFERENCE W/O 2129.21.28 AND 21.28.
